# SDR SWAA2020102625161

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 31,087 hours, 18,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

22 DEF EMERGENCY LIGHT INOPERABLE.  R & R EMERGENCY LIGHT ASSEMBLY 22 DEF, REF AMM 33-51-03.  OPERATIONS CHECK GOOD.
